Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2005, Volume 77, Issue 6, Pages 930–932
DOI: https://doi.org/10.4213/mzm2547
(Mi mzm2547)
 

This article is cited in 11 scientific papers (total in 11 papers)

Brief Communications

The Nonexistence of an Invariant Measure for an Inhomogeneous Ellipsoid Rolling on a Plane

A. V. Borisova, I. S. Mamaevb

a Institute of Computer Science
b Udmurt State University
References:
Received: 01.11.2004
English version:
Mathematical Notes, 2005, Volume 77, Issue 6, Pages 855–857
DOI: https://doi.org/10.1007/s11006-005-0085-0
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. V. Borisov, I. S. Mamaev, “The Nonexistence of an Invariant Measure for an Inhomogeneous Ellipsoid Rolling on a Plane”, Mat. Zametki, 77:6 (2005), 930–932; Math. Notes, 77:6 (2005), 855–857
Citation in format AMSBIB
\Bibitem{BorMam05}
\by A.~V.~Borisov, I.~S.~Mamaev
\paper The Nonexistence of an Invariant Measure for an Inhomogeneous Ellipsoid Rolling on a Plane
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 6
\pages 930--932
\mathnet{http://mi.mathnet.ru/mzm2547}
\crossref{https://doi.org/10.4213/mzm2547}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2246967}
\zmath{https://zbmath.org/?q=an:1081.37539}
\elib{https://elibrary.ru/item.asp?id=9155840}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 6
\pages 855--857
\crossref{https://doi.org/10.1007/s11006-005-0085-0}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000230336000025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644475103}
Linking options:
  • https://www.mathnet.ru/eng/mzm2547
  • https://doi.org/10.4213/mzm2547
  • https://www.mathnet.ru/eng/mzm/v77/i6/p930
  • This publication is cited in the following 11 articles:
    1. William Clark, Anthony Bloch, “Existence of invariant volumes in nonholonomic systems subject to nonlinear constraints”, JGM, 15:1 (2023), 256  crossref
    2. Ivan A. Bizyaev, Ivan S. Mamaev, “Permanent Rotations in Nonholonomic Mechanics. Omnirotational Ellipsoid”, Regul. Chaotic Dyn., 27:6 (2022), 587–612  mathnet  crossref  mathscinet
    3. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane”, Regul. Chaotic Dyn., 23:6 (2018), 665–684  mathnet  crossref  mathscinet
    4. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. V. Borisov, I. S. Mamaev, “Invariantnaya mera i gamiltonizatsiya negolonomnykh sistem”, Nelineinaya dinam., 10:3 (2014), 355–359  mathnet
    6. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Ierarkhiya dinamiki pri kachenii tverdogo tela bez proskalzyvaniya i vercheniya po ploskosti i sfere”, Nelineinaya dinam., 9:2 (2013), 141–202  mathnet
    7. Luis C. García-Naranjo, Juan C. Marrero, “Non-Existence of an Invariant Measure for a Homogeneous Ellipsoid Rolling on the Plane”, Regul. Chaotic Dyn., 18:4 (2013), 372–379  mathnet  crossref  mathscinet  zmath
    8. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet  crossref  mathscinet  zmath
    9. Bolsinov A.V., Borisov A.V., Mamaev I.S., “Hamiltonization of Non-Holonomic Systems in the Neighborhood of Invariant Manifolds”, Regul. Chaotic Dyn., 16:5 (2011), 443–464  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    10. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Gamiltonizatsiya negolonomnykh sistem v okrestnosti invariantnykh mnogoobrazii”, Nelineinaya dinam., 6:4 (2010), 829–854  mathnet  elib
    11. Nucci, MC, “The Jacobi Last Multiplier and its applications in mechanics”, Physica Scripta, 78:6 (2008), 065011  crossref  zmath  adsnasa  isi  elib  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:462
    Full-text PDF :207
    References:91
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025